# SDR SABA020093

- Difficulty date: September 15, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8103
- Aircraft serial: 162
- Aircraft time: 33,712 hours, 30,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1306
- Part serial: NA
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

Flight 5011 from LEX to CLT During post-flight inspection the crew reported the emergency light at row one would not test. Maintenance removed and replaced bulb and system ops checked good. Aircraft was returned to service.
